# SDR 97ZZZX1889

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6606R
- Make and model: Beech B200
- Aircraft serial: BB1122
- Engine: Pwa PT6A42
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Idler Gear
- Part number: 3013883H
- Condition: Failed
- Location: Accessory Case
- Part time: 2,368 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIR COND INOP.  MAINT SUSPECTED 'QUILL SHAFT' HAD SHEARED.  REMOVED AND FOUND SHAFT IN SERVICEABLE CONDITION.  REMOVAL OF ACCESSORY CASE FOUND IDLER GEAR HAD FAILED RESULTING IN LOSS OF DRIVE FOR AIR/COND COMP.  NO REASON FOR FAILURE HAS BEEN DETERMINED AT THIS TIME.  PART HAS BEEN SENT TO PRATT AND WHITNEY FOR EVAL.
